# SDR VNAA20251015075

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670326957
- Condition: Corroded
- Location: Zone 100
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: AV SUPPORT CLEAT ON STR21R AT FS333.00 IS SEVERELY CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED SUPPORT CLEAT IAW CRJ-700 SRM'S 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-40-11-001-001-A01.              SH670-32695-7
